Vol. 35, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some remarks on special disconjugacy criteria for differential systems

William T. Reid

Vol. 35 (1970), No. 3, 763–772
Abstract

The present note is devoted to the discussion of a special class of transformations that preserves the oscillatory or disconjugacy nature of solutions for a type of first order differential system in a 2n-dimensional vector function, and which includes as a particular instance a well-known transformation of a real scalar second order homogeneous ordinary differential equation to the canonical form y′′(t) + γ(t)y(t) = 0.

Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 31 March 1970
Published: 1 December 1970
Authors
William T. Reid